Regularity of constraints and reduction in the Minkowski space Yang-Mills-Dirac theory
Annales de l'I.H.P. Physique théorique, Volume 70 (1999) no. 3, pp. 277-293.
@article{AIHPA_1999__70_3_277_0,
     author = {\'Sniatycki, Jedrzej},
     title = {Regularity of constraints and reduction in the {Minkowski} space {Yang-Mills-Dirac} theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {277--293},
     publisher = {Gauthier-Villars},
     volume = {70},
     number = {3},
     year = {1999},
     zbl = {0958.58009},
     mrnumber = {1718183},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1999__70_3_277_0/}
}
TY  - JOUR
AU  - Śniatycki, Jedrzej
TI  - Regularity of constraints and reduction in the Minkowski space Yang-Mills-Dirac theory
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1999
DA  - 1999///
SP  - 277
EP  - 293
VL  - 70
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1999__70_3_277_0/
UR  - https://zbmath.org/?q=an%3A0958.58009
UR  - https://www.ams.org/mathscinet-getitem?mr=1718183
LA  - en
ID  - AIHPA_1999__70_3_277_0
ER  - 
%0 Journal Article
%A Śniatycki, Jedrzej
%T Regularity of constraints and reduction in the Minkowski space Yang-Mills-Dirac theory
%J Annales de l'I.H.P. Physique théorique
%D 1999
%P 277-293
%V 70
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1999__70_3_277_0
Śniatycki, Jedrzej. Regularity of constraints and reduction in the Minkowski space Yang-Mills-Dirac theory. Annales de l'I.H.P. Physique théorique, Volume 70 (1999) no. 3, pp. 277-293. http://www.numdam.org/item/AIHPA_1999__70_3_277_0/

[1] I. Segal, The Cauchy problem for the Yang-Mills equations, J. Funct. Anal., Vol. 33, 1979, pp. 175-194. | MR | Zbl

[2] J. Ginibre and G. Velo, The Cauchy problem for coupled Yang-Mills and scalar fields in the temporal gauge, Commun. Math. Phys., Vol. 82, 1981, pp. 1-28. | MR | Zbl

[3] J. Ginibre and G. Velo, The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge, Ann. Inst. H. Poincaré, Vol. 36, 1982, pp. 59-78. | Numdam | MR | Zbl

[4] D.M. Eardley and V. Moncrief, The global existence of Yang-Mills-Higgs fields in 4-dimensional Minkowski space, Comm. Math. Phys., Vol. 83, 1982, pp. 171-191. | MR | Zbl

[5] D.M. Eardley and V. Moncrief, The global existence of Yang-Mills-Higgs fields in 4-dimensional Minkowski space, Comm. Math. Phys., Vol. 83, 1982, pp. 193-212. | MR | Zbl

[6] Y. Choquet-Bruhat and D. Christodoulou, Existence of global solutions of the Yang-Mills, Higgs and spinor field equations in 3+1 dimensions, Ann. Sci. École Norm. Sup., Vol. 14, 1981, pp. 481-506. | Numdam | MR | Zbl

[7] S. Klainerman and M. Machedon, Finite energy solutions of the Yang-Mills equations in R3+1, Ann. Math., Vol. 142, 1995, pp. 39-119. | MR | Zbl

[8] V. Moncrief, Gribov degeneracies: Coulomb gauge condition and initial value constraints, J. Math. Phys., Vol. 20, 1979, pp. 579-585. | MR | Zbl

[9] G. Schwarz and J. Śniatycki, Gauge symmetries of an extended phase space for Yang-Mills and Dirac fields, Ann. Inst. Henri Poincaré, Vol. 66, 1996, pp. 109-136. | Numdam | MR | Zbl

[10] S. Lang, Differential and Riemannian Manifolds, Springer, New York, 1995. | MR | Zbl

[11] T. Kato, Perturbation Theory for Linear Operators, Springer Verlag, Berlin, Heidelberg, New York, 1984.

[12] J. Śniatycki, Regularity of constraints in the Minkowski space Yang-Mills theory, Comm. Math. Phys., Vol. 141, 1991, pp. 593-597. | MR | Zbl

[13] J. Śniatycki, G. Schwarz and L. Bates, Yang-Mills and Dirac fields in a bag, constraints and reduction, Comm. Math. Phys., Vol. 176, 1996, pp. 95-115. | MR | Zbl

[14] P. Mitter and C. Viallet, On the bundle of connections and the gauge orbit manifold in Yang-Mills theory, Comm. Math. Phys., Vol. 79, 1981, pp. 457-472. | MR | Zbl

[15] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. 2, Academic Press, New York, 1975.

[16] R. Adams, Sobolev Spaces, Academic Press, Orlando, Florida, 1975. | Zbl

[17] K. Uhlenbeck, Removable singularities in Yang-Mills fields, Comm. Math. Phys., Vol. 83, 1982, pp. 11-29. | MR | Zbl

[18] R. Palais, On the existence of slices for actions of non-compact Lie groups, Ann. Math., Vol. 73, 1961, pp. 295-323. | MR | Zbl

[19] J. Arms, J.E. Marsden and V. Moncrief, Symmetry and bifurcation of momentum maps, Comm. Math. Phys., Vol. 90, 1981, pp. 361-372.

[20] R. Cushman and L. Bates, Global Aspects of Classical Integrable Systems, Birkhäuser Verlag, Basel, Boston, Berlin, 1997. | MR | Zbl